# SDR WRLA2007125

- Difficulty date: November 7, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION FOUND ON BULKHEAD TEE CHORD STA Y=2007 X=27.5.  REPLACED DAMAGE TEE CHORD PER MD11 SRM VOL.II 51-35-01 REV.40 REF EGAT NRC U05014.
